Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 380, NWS St. Louis, MO

June 25, 2011Randolph County, Illinois; Sainte Genevieve County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 2:03 PM CDT for Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 2:03 PM CDT (19:03 UTC)
Expired
Jun 25, 2011, 2:23 PM CDT
In force
20 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Randolph County, IL, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:06 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS53 KLSX 251903
SVRLSX
ILC157-MOC186-251945-
/O.NEW.KLSX.SV.W.0380.110625T1903Z-110625T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  EAST CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 245 PM CDT

* AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES NORTHEAST OF COFFMAN...OR 9 MILES SOUTH OF STE.
  GENEVIEVE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHESTER...ST. MARY...BREMEN...MINNITH...KASKASKIA...ROCKWOOD AND
  WELGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
      3780 8969 3784 8974 3785 8979 3788 8981
      3790 8985 3787 8990 3787 8994 3782 8999
      3775 9005
TIME...MOT...LOC 1903Z 262DEG 17KT 3785 9007
WIND...HAIL 60MPH 1.50IN

$$

CARNEY
2 follow-up statements
180 
WWUS53 KLSX 251915
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT SAT JUN 25 2011

ILC157-MOC186-251945-
/O.CON.KLSX.SV.W.0380.000000T0000Z-110625T1945Z/
RANDOLPH IL-STE. GENEVIEVE MO-
215 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
STE. GENEVIEVE AND SOUTH CENTRAL RANDOLPH COUNTIES UNTIL 245 PM
CDT...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF ST. MARY...OR 10 MILES NORTHWEST OF PERRYVILLE...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHESTER...ST. MARY...BREMEN...KASKASKIA...ROCKWOOD AND WELGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
      3780 8969 3784 8974 3785 8979 3788 8981
      3790 8985 3787 8990 3787 8994 3782 8999
      3775 9005
TIME...MOT...LOC 1915Z 279DEG 18KT 3781 9001
WIND...HAIL 60MPH 1.50IN

$$

CARNEY
164 
WWUS53 KLSX 251923
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT SAT JUN 25 2011

ILC157-MOC186-251933-
/O.CAN.KLSX.SV.W.0380.000000T0000Z-110625T1945Z/
RANDOLPH IL-STE. GENEVIEVE MO-
223 PM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STE. GENEVIEVE
AND SOUTH CENTRAL RANDOLPH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM.

LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
      3780 8969 3784 8974 3785 8979 3788 8981
      3790 8985 3787 8990 3787 8994 3782 8999
      3775 9005
TIME...MOT...LOC 1923Z 279DEG 18KT 3780 8996

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:38 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 25, 12:38 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT SAT JUN 25 2011

.DISCUSSION...
/445 AM CDT SAT JUN 25 2011/

EARLY THIS MORNING...NWLY H500 FLOW EXISTED ACROSS THE AREA THANKS
TO A H500 HI OVER THE SWRN CONUS.  A SFC WRMFNT EXISTED FROM CNTRL
KS-SWRN MO-NERN AR.  A 50+ KT H850 JET EXISTED NOSING INTO SRN
NEBRASKA WITH AN OLD MCV OVER SERN SD...WITH A WEAKER BRANCH OF THE
H850 JET NOSING INTO ERN MO.  THE STRONGER BRANCH OF THE H850 JET
AND MCV HAS RESULTED IN A MATURE MCS OVER THE CORNHUSKER STATE...
MOVING TO THE E.  THE WEAKER H850 JET HAS ONLY GIVEN OUR AREA
ISOLD-SCT TSRA.

LOOK FOR TSRA ASSOCIATED WITH THE WEAKER H850 JET TO WEAKEN AFTER
SUNRISE AND DISSIPATE OR EXIT TO THE SE...WHILE THE MATURE MCS OVER
NEBRASKA SHOULD CONTINUE MOVING E AND BUILD SOMEWHAT S WITH THE
VEERING OF THE STRONGER BRANCH OF THE H850 JET.  THIS SHOULD RESULT
IN A LARGELY QUIET MORNING FOR THE NRN FA...BUT INCREASING CHCS
HEADING TOWARDS MIDDAY AND AFTERNOON AS LEFTOVERS FROM THIS MCS MOVE
THRU AND SHOULD LAY OUT A BOUNDARY TO ACT AS A FURTHER FOCUS FOR
LATE AFTERNOON AND EVENING.  SEVERAL EXPLICIT MODELS SUGGEST
POTENTIAL FOR DISCRETE FORMATION...BUT THIS WILL BE SHORT-LIVED WITH
CONVECTION CONGEALING INTO A MORE LINEAR FORMATION AND THEN DRIVING
THRU THE FA WHERE DAMAGING WIND THREAT WILL INCREASE INTO THE EARLY
OVERNIGHT PERIOD.  EARLY ON IN THE DEVELOPMENT OF THIS LATEST MCS
FOR LATER TODAY (OR SHOULD IT BE RE-DEVELOPMENT OF AN OLD MCS)
PARAMETERS SUGGEST BACKBUILDING POTENTIAL AND WILL HEIGHTEN HEAVY
RAIN POTENTIAL...AND HAVE HIGHLIGHTED THAT IN FORECAST.  SHOULD SEE
ANOTHER DAY OF BELOW AVERAGE TEMPS TODAY...ESPECIALLY IN LIGHT OF
MOSTLY CLOUDY SKIES AND RAIN POTENTIAL AND TENDED TO FAVOR COOLER
METMOS NUMBERS FOR THE N...WHILE GOING WITH MORE OF A BLEND
ELSEWHERE.

SUNDAY WILL BE A BIT OF A MYSTERY...WITH MCS FROM TONIGHT EXPECTED
TO EITHER BE GONE OR EXIT EARLY...AND ANY BOUNDARIES TO INITIALLY BE
TO OUR S...BUT WITH A SYNOPTIC WRMFNT OVER THE FA THAT WILL BEGIN TO
TAKE BACK ITS STATUS AS THE MAIN TSRA FOCUS LATER IN THE DAY.  HAVE
KEPT TOKEN POPS GOING FOR MOST AREAS THRU THE DAY...BUT WITH THE
NEXT GREAT MCS EXPECTED TO BE SUNDAY NIGHT AND MONDAY MORNING AND
PRIMARILY TO OUR N AND NE.  IF THIS ALL PANS OUT AS EXPECTED...
SHOULD SEE VERY WARM AND HUMID CONDITIONS RETURN SUNDAY AFTERNOON
WITH HEAT INDEX VALUES TOPPING OUT AROUND 100F.  THIS WILL CONTINUE
FOR MOST AREAS FOR MONDAY AFTERNOON AS WELL.

A CDFNT WILL DROP THRU MONDAY AFTERNOON AND NIGHT AND GIVE US
ANOTHER ROUND OF TSRA.  AFTER A BRIEF RESPITE ON TUESDAY WITH THE
FRONT TO OUR S...IT WILL RISE AGAIN AS A WRMFNT ON TUESDAY NIGHT AND
WEDNESDAY AND PROVIDE ANOTHER CHC FOR RAIN.

ALL INDICATIONS ARE THAT BY LATE WEEK WE WILL SEE THE INFAMOUS
SUMMERTIME BIG BUBBLE OF HI PRES MAKE ITS WAY INTO THE FA AND GIVE
US A MORE PROLONGED PERIOD OF VERY WARM-HOT AND HUMID CONDITIONS
WILL LIMITED CHCS FOR RAIN.  STILL ABOUT FIVE DAYS AWAY BUT
SOMETHING TO KEEP AN EYE ON.

TES

&&

.AVIATION...
/1221 PM CDT SAT JUN 25 2011/

PRIMARY CONCERN WITH THIS SET OF TAFS IS TIMING AND LOCATION OF
CONVECTION. A LINE OF STORMS WAS MOVING THROUGH KUIN AT TAF
ISSUANCE WITH A SMALLER STORM CLUSTER LOCATED OVER CENTRAL MO. IT
LOOKS LIKE ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON/EVENING NEAR A WARM FRONT THAT WAS LIFTING THROUGH SWRN
MO. THUNDERSTORMS MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL
JET INCREASES AND INTERACTS WITH THE WARM FRONT...BUT THERE IS LOW
CONFIDENCE ON TIMING AND LOCATION DUE TO UNCERTAINTY ABOUT WHERE
THE WARM FRONT WILL BE LOCATED WHEN THE LLJ STARTS TO INCREASE.
SELY WINDS WILL BECOME SLY TO SWLY AS THE WARM FRONT LIFTS NORTH
OF THE TAF SITES.

SPECIFICS FOR KSTL...VFR BETWEEN PERIODS OF THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON/EVENING
INVOF A WARM FRONT THAT WAS LIFTING THROUGH SWRN MO. THUNDERSTORMS
MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES BUT
THERE IS LOW CONFIDENCE ON TIMING. THERE IS ALSO A CHANCE OF
THUNDERSTORMS TOMORROW AFTN BUT CONFIDENCE IS TOO LOW FOR MORE
THAN A CB GROUP ATTM. SELY WINDS WILL BECOME SLY TO SWLY AS THE
WARM FRONT LIFTS NORTH OF THE TAF SITES.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 25, 11:42 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT SAT JUN 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1142 AM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT.
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT
WITH MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE
AREA THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY
AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING
THIS TIME.

THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND
WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...MAINLY FOR LATER
THIS AFTERNOON AND EVENING.

KANOFSKY

In the hours before

Local storm report, Jun 25, 8:29 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             LIBERTY                 39.88N  91.11W
06/25/2011  M0.25 INCH       ADAMS              IL   TRAINED SPOTTER

&&

KANOFSKY
Special weather statement, Jun 25, 8:41 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT SAT JUN 25 2011

MOZ018-019-251430-
KNOX MO-LEWIS MO-
841 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEWIS AND SOUTHEASTERN
KNOX COUNTIES UNTIL 930 AM CDT...

AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF PLEVNA...OR 9 MILES SOUTH OF
EDINA...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWARK...
  LA BELLE...
  STEFFENVILLE...
  LEWISTOWN...
  EWING...
  MAYWOOD...
  MONTICELLO...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD
Special weather statement, Jun 25, 9:00 AM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT SAT JUN 25 2011

ILZ096-097-251445-
BROWN IL-PIKE IL-
900 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND NORTHEASTERN
PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 945 AM CDT...

AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF GRIGGSVILLE...OR 14 MILES
NORTH OF PITTSFIELD...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRIGGSVILLE...
  PERRY...
  CHAMBERSBURG...
  VALLEY CITY...
  FLORENCE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD
Special weather statement, Jun 25, 11:56 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT SAT JUN 25 2011

ILZ095>097-251745-
ADAMS IL-BROWN IL-PIKE IL-
1156 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...ADAMS AND PIKE COUNTIES
IN WEST CENTRAL ILLINOIS UNTIL 1245 PM CDT...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MENDON TO PLEASANT HILL...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PITTSFIELD...
  CAMP POINT...
  GOLDEN...
  CLAYTON...
  BUCKHORN...
  GRIGGSVILLE...
  MOUNT STERLING...
  MARTINSBURG...
  BAYLIS...
  INDEPENDENCE...
  CHATTON...
  NEW SALEM...
  FISHHOOK...
  KELLERVILLE...
  LA PRAIRIE...
  TIME...
  MOUND STATION...
  PERRY...
  DETROIT...
  MILTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 25, 12:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT SAT JUN 25 2011

MOZ059-060-062-251830-
FRANKLIN MO-GASCONADE MO-WARREN MO-
1245 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 130 PM CDT...

AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DRAKE...OR 11 MILES NORTH OF OWENSVILLE...
MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HERMANN...
  NEW HAVEN...
  UNION...
  WASHINGTON...
  ST. CLAIR...
  ROSEBUD...
  GERALD...
  BEAUFORT...
  TRELOAR...
  MARTHASVILLE...
  DUTZOW...
  PARKWAY...
  BERGER...
  LESLIE...
  NOSER MILL...
  LYON...
  HOLSTEIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 25, 1:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 PM CDT SAT JUN 25 2011

ILZ079-MOZ075-251945-
RANDOLPH IL-STE. GENEVIEVE MO-
154 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STE. GENEVIEVE AND
SOUTHERN RANDOLPH COUNTIES UNTIL 245 PM CDT...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COFFMAN...OR 11 MILES SOUTHWEST OF STE.
GENEVIEVE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHESTER...
  ST. MARY...
  BREMEN...
  RIVER AUX VASES...
  MINNITH...
  KASKASKIA...
  ROCKWOOD...
  WELGE...
  NEW PALESTINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:47 AM CDTSevere Thunderstorm WarningLSXRandolph16 min
Jun 25, 8:22 AM CDTSevere Thunderstorm WarningLSXPike16 min
Jun 25, 11:50 AM CDTAreal Flood AdvisoryLSXAdams6 hr
Jun 25, 1:09 PM CDTAreal Flood AdvisoryLSXMacoupin5 hr
Jun 25, 9:09 AM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Jun 25, 3:24 PM CDTRiver Flood WarningLSXLewis5 days
Jun 25, 3:24 PM CDTRiver Flood WarningLSXMarion31 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.